Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
11/41, DOI: 10.7862/rf.2018.11

FG-coupled Fixed Point Theorems for Contractive Type Mappings in Partially Ordered Metric Spaces

Deepa Karichery, Shaini Pulickakunnel

DOI: 10.7862/rf.2018.11

Abstract

In this paper we prove FG-coupled fixed point theorems for Kannan, Reich and Chatterjea type mappings in partially ordered complete metric spaces using mixed monotone property.

Full text (pdf)

References

  1. S.M. Alsulami, The uniqueness of coupled fixed point for weakly C-contractive mappings in partial metric spaces, Gulf Journal of Mathematics 2 (3) (2014) 71-80.
  2. M. Arshad, A. Shoaib, M. Abbas, A. Azam, Fixed points of a pair of Kannan type mappings on a closed ball in ordered partial metric spaces, Miskolc Mathematical Notes 14 (3) (2013) 769-784.
  3. T. Gnana Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (7) (2006) 1379-1393.
  4. S.K. Chatterjea, Fixed point theorems, C.R. Acad. Bulgare Sci. 25 (1972) 727-730.
  5. B.S. Choudhury, P. Maity, Cyclic coupled fixed point result using Kannan type contractions, Journal of Operators 2014 (2014), Article ID 876749, http://dx.doi.org/10.1155/2014/876749.
  6. D. Guo, V. Lakshmikantham, Coupled fixed points of non-linear operators with applications, Nonlinear Analysis, Theory, Methods and Applications 11 (5) (1987) 623-632.
  7. N. Hussain, V. Parvaneh, B. Samet, C. Vetro, Some fixed point theorems for generalized contractive mappings in complete metric spaces, Fixed Point Theory and Applications (2015), DOI: 10.1186/s13663-015-0433-z.
  8. R. Kannan, Some results on fixed points, Bull. Culcutta Math. Soc. 10 (1968) 71-76.
  9. J. Olaleru, V. Olisama, M. Abbas, Coupled best proximity points of generalised Hardy-Rogers type cyclic (!)-contraction mappings, International Journal of Mathematical Analysis and Optimization: Theory and Applications 1 (2015) 33-54.
  10. E. Prajisha, P. Shaini, FG-coupled fixed point theorems for various contractions in partially ordered metric spaces, http://arxiv.org/abs/1602.00543.
  11. S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14 (1) (1971) 121-124.
  12. S. Reich, Fixed points of contractive functions, Bull. Un. Math. Ital. 4 (1972) 26-42.
  13. F. Sabetghadam, H.P. Masiha, A.H. Sanatpour, Some coupled fixed point theorems in cone metric spaces, Fixed Point Theory and Applications 2009 (2009), Article ID 125426, DOI: 10.1155/2009/125426.
  14. N. Shioji, T. Suzuki, W. Takahashi, Contractive mappings, Kannan mappings and metric completeness, Proceedings of the American Mathematical Society 126 (10) (1998) 3117-3124.
  15. P.V. Subrahmanyam, Completeness and fixed-points, Monatshefte für Mathematik 80 (4) (1975) 325-330.

About this Article

TITLE:
FG-coupled Fixed Point Theorems for Contractive Type Mappings in Partially Ordered Metric Spaces

AUTHORS:
Deepa Karichery (1)
Shaini Pulickakunnel (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics, Central University of Kerala, INDIA
(2) Department of Mathematics, Central University of Kerala, INDIA

JOURNAL:
Journal of Mathematics and Applications
11/41

KEY WORDS AND PHRASES:
FG-coupled fixed point; Mixed monotone property; Contractive type mappings; Partially ordered space

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/74

DOI:
10.7862/rf.2018.11

URL:
http://dx.doi.org/10.7862/rf.2018.11

RECEIVED:
2018-01-05

COPYRIGHT:
Publishing House of Rzeszow University of Technology Powstańców Warszawy 12, 35-959 Rzeszow

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: